# SDR 2008UALA04108

- Difficulty date: August 3, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 58,337 hours, 32,616 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Row 16
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS ARE INOP FROM ROW 16 AFT.  *S/D*  REMOVED & REPLACED EEL LIGHTS FROM ROW 16 AFT.  OPS CHECK NORMAL.
